RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 67, Issue 4, Pages 484–488 (Mi mz862)  

Problem of quality for a certain linear differential game with critical properties

A. A. Azamov, Kh. K. Yakhshimov

Namangam State University

DOI: https://doi.org/10.4213/mzm862

Full text: PDF file (157 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 67:4, 413–416

Bibliographic databases:

UDC: 517.977.8
Received: 07.07.1998

Citation: A. A. Azamov, Kh. K. Yakhshimov, “Problem of quality for a certain linear differential game with critical properties”, Mat. Zametki, 67:4 (2000), 484–488; Math. Notes, 67:4 (2000), 413–416

Citation in format AMSBIB
\Bibitem{AzaYak00}
\by A.~A.~Azamov, Kh.~K.~Yakhshimov
\paper Problem of quality for a~certain linear differential game with critical properties
\jour Mat. Zametki
\yr 2000
\vol 67
\issue 4
\pages 484--488
\mathnet{http://mi.mathnet.ru/mz862}
\crossref{https://doi.org/10.4213/mzm862}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1769894}
\zmath{https://zbmath.org/?q=an:1016.91013}
\transl
\jour Math. Notes
\yr 2000
\vol 67
\issue 4
\pages 413--416
\crossref{https://doi.org/10.1007/BF02676395}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000087512400018}


Linking options:
  • http://mi.mathnet.ru/eng/mz862
  • https://doi.org/10.4213/mzm862
  • http://mi.mathnet.ru/eng/mz/v67/i4/p484

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:227
    Full text:99
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020